# SDR F3LA2012003060715

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 31,237 hours, 15,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 32401
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAILED TEST DURING HEAVY SERVICE CHECK, 13WL AFT LT.  R & R BATTERY ASSY FOR EPSU 13WL, OPS CHECKED OK IAW AMM 33-51-38-000-002A & AMM 33-51-38-400-002A.
